Errata-Corrige : “Diffusion on viscous fluids. Existence and asymptotic properties of solutions”
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 3, p. 501
@article{ASNSP_1984_4_11_3_501_0,
     author = {Beir\~ao Da Veiga, Hugo},
     title = {Errata-Corrige : ``Diffusion on viscous fluids. Existence and asymptotic properties of solutions''},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {3},
     year = {1984},
     pages = {501-501},
     zbl = {0597.76095},
     mrnumber = {785622},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_3_501_0}
}
Beirão Da Veiga, H. Errata-Corrige : “Diffusion on viscous fluids. Existence and asymptotic properties of solutions”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 3, p. 501. http://www.numdam.org/item/ASNSP_1984_4_11_3_501_0/